Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Analynn

Acuttane and stomach issues - looking for advice

Hi there,

Have suffered with acne for a loooong time. Finally found a very good

Dermatologist that prescribed me low dose acuttane @ 10mg/day. I am a

115 lb female.

After 3 weeks on generic brand - claravis- I started getting

Stomach rumblings, a bit of constipation and gas - the pill was working

So well I really didn't want to stop but I did because I was frightened of long term damage. Called my doctor she said stop if you have cramps or diarrhea which I did not.

So it's been two weeks since then and stomach is still not 100% but not bad.

What should I do? My oil is starting to return which sucks!!

Maybe if I go on the name brand? Seems like such a rare effect especially with a low dose?!

Any insight is appreciated...

Ana

Share this post


Link to post
Share on other sites

Have you been taking your pill with food and liquid? Never ever take it on its own. Since starting my course, I've always taken it with a big, healthy meal and one or two glasses of water, and I haven't had any stomach problems.

If you're already doing that, though, call your derm about it for suggestions.

I'm on a generic too, by the way. It's the same drug - that shouldn't make a difference.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×